# SDR HEEA079132

- Difficulty date: May 22, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,585 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 7801007
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADF SELECTOR SWITCH WILL NOT TURN IT'S AUDIO OFF (INTERMITTENTLY).  FACEPLATE NEEDS REFURBISH.
